Currently most used chemotherapy drugs have some toxicity to the human body or certain organs and tissues of some adverse reactions. If the following conditions should be considered suspended chemotherapy.
Circumstances under which the suspension of chemotherapy (1) decreased blood: the blood should be checked before each chemotherapy like, such as peripheral blood cell counts less than 4.0 X 109 / L, low platelet count, chemotherapy should be suspended.
Circumstances under which the suspension of chemotherapy (2) Fever: temperature above 38 C or more, should be suspended or early termination of chemotherapy treatment. Fever caused by the tumor, chemotherapy is a treatment, medication is often appropriate to control tumor regression can heat.
Circumstances under which the suspension of chemotherapy (3) severe gastrointestinal reactions: use of chemotherapy drugs, a small number of patients with gastrointestinal reactions are quite prominent, such as severe oral ulcer room, so to have difficulty in swallowing food; or abdominal pain, diarrhea, if severe abdominal pain, or diarrhea more than 5 times a day, and even bloody diarrhea, should be discontinued, and take the appropriate therapeutic measures. Many chemotherapy drugs in the incidence of nausea and vomiting after, such as nitrogen mustard, adriamycin, cis uranium. Usually doctors will take appropriate precautionary measures to reduce these reactions. This class of reaction of individual patients had severe to unbearable, but also consider the withdrawal.
Circumstances under which the suspension of chemotherapy (4) there is a major organ toxicity: such as myocardial injury, toxic pneumonia, toxic nephritis, bladder are.
Circumstances under which the suspension of chemotherapy (5) allergic reactions: allergic reactions also occur with anticancer drugs, but rare. Therefore, if the spot appears like allergic skin changes should be promptly get in touch with the physician, the individual cases of the more serious the need for timely withdrawal. However, most patients withdrawal symptoms may disappear after a few days does not affect the course of completion.
- suspending chemoterapy due to